# SDR UIEA2022061300592

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411T12287
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVER WING EMERGENCY EXIT  DOOR  COVER ASSEMBLY IS BROKEN.  REMOVED AND REPLACED LH AFT EMERGENCY HATCH COVER PER 767 MM 52-21-02-402-001. OPS CHECK GOOD )
